On the extendability of joint limit distributions of order
Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 789-790
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_4_a3,
author = {B. V. Gnedenko and Kh. Barakat and S. Khemida},
title = {On the extendability of joint limit distributions of order},
journal = {Doklady Akademii Nauk},
pages = {789--790},
year = {1985},
volume = {284},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a3/}
}
B. V. Gnedenko; Kh. Barakat; S. Khemida. On the extendability of joint limit distributions of order. Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 789-790. http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a3/